Alert archive / Mississippi / Special Weather Statements in 2011
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Aug 9, 2011, 5:25 AM CDT for Webster County, Mississippi. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 9, 2011, 5:25 AM CDT (10:25 UTC)
- Expired
- Aug 9, 2011, 6:25 AM CDT
- In force
- 60 min
- Issued by
- NWS Jackson, MS
County Webster County, MS
The radar
The Columbus AFB radar (KGWX), 90 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4035 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1436 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 12.0
The text
As transmitted, in the capitals the NWS used until 2016.
673
WWUS84 KJAN 091024
SPSJAN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1025 AM GMT TUE AUG 9 2011
MSZ029-032-091125-
WEBSTER MS-CHOCTAW MS-
524 AM CDT TUE AUG 9 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 45 MPH WIND GUSTS WAS
LOCATED 9 MILES WEST OF EUPORA AT 525 AM CDT...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN CHOCTAW AND SOUTHERN WEBSTER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3364 8904 3363 8902 3356 8902 3356 8909
3340 8909 3345 8941 3346 8938 3346 8950
3364 8951
TIME...MOT...LOC 1025Z 275DEG 23KT 3355 8942
$$
BYBWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Aug 9, 4:30 AM CDT, 55 minutes earlier.
Area forecast discussion, Aug 9, 4:30 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
430 AM CDT TUE AUG 9 2011
.SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...NORTHWEST FLOW PATTERN
ALOFT IMPINGING ON THE LOWER MS VALLEY WILL BE AT ITS MOST ACTIVE
(AT LEAST UNTIL THIS WEEKEND) IN THE SHORT TERM PERIOD. STILL NOT
ANTICIPATING THE ACTUAL SURFACE FRONT ASSOCIATED WITH THE EASTERN
TROUGH TO MAKE IT INTO OUR AREA...BUT IT SHOULD STALL JUST TO THE
NORTH DURING THIS PERIOD AND CONTINUE TO BE A TRIGGERING MECHANISM
FOR THUNDERSTORM CLUSTERS THAT WILL MOVE ROUGHLY EAST SOUTHEAST IN
THE MEAN FLOW.
CURRENTLY WATCHING ONE SUCH THUNDERSTORM CLUSTER TRAVERSE MAINLY
EAST ACROSS NORTHERN MS...JUST SKIRTING THE NORTHERN EDGE OF OUR
CWA. DEEP CONSOLIDATED OUTFLOW BOUNDARY EMANATING OUT FROM THIS
COMPLEX IS PUSHING SOUTHEAST INTO THE DELTA AND WILL TRY TO PUSH
INTO THE HEART OF THE ARKLAMISS THIS MORNING BEFORE WASHING OUT.
HIRES MODELS GENERALLY ANTICIPATE THIS OUTFLOW BOUNDARY WILL BE A
TRIGGER FOR SCATTERED TO NUMEROUS THUNDERSTORMS (AND POTENTIAL
FORMATION OF ANOTHER THUNDERSTORM CLUSTER) ACROSS PORTIONS OF
CENTRAL MS (MAINLY EAST OF I-55) BY MIDDAY. LACK OF FORCING AND MUCH
MORE THERMAL CAPPING ACROSS WESTERN (AND ESPECIALLY SOUTHWESTERN)
ZONES WILL MEAN THIS BOUNDARY WILL HAVE TROUBLE TRIGGERING ANYTHING
THERE. INITIAL ACTIVITY MAY BE TRANSLATING MOSTLY INTO ALABAMA BY
EARLY TO MID AFTERNOON...BUT SUGGESTIONS OF MORE ENERGY IN THE
PATTERN COMING AT OUR WAY FOR THIS AFTERNOON GIVES POTENTIAL FOR
ANOTHER ROUND OF AT LEAST SCATTERED THUNDERSTORMS PUSHING ACROSS THE
HEART OF THE AREA LATE AFTERNOON THROUGH EARLY EVENING. SOME OF THIS
THUNDERSTORM ACTIVITY TODAY STILL HOLDS THE POTENTIAL TO BE
SEVERE...ESPECIALLY AS WE START HEATING UP AND INSTABILITY BECOMES
HIGH IN AN ENVIRONMENT OF MODEST DEEP-LAYER SHEAR. THE STORM
PREDICTION CENTER CURRENTLY HAS LOCATIONS ALONG AND NORTH OF A
CROSSETT AR...TO JACKSON MS...TO QUITMAN MS LINE IN THE SLIGHT RISK
OF SEVERE STORMS. MAIN RISK IS DAMAGING WINDS AND WILL HIGHLIGHT
POTENTIAL IN THE HWO. THINKING IS THERE WILL BE ENOUGH STORMS TO
LIMIT HEAT NORTHEAST OF THE HIGHWAY 49 CORRIDOR...BUT ELSEWHERE THE
GOING HEAT ADVISORY STILL LOOKS VALID.
TONIGHT (AFTER EARLY EVENING) LOOKS TO BE A PERIOD IN BETWEEN ENERGY
SURGES IN THE NORTHWEST FLOW PATTERN FOR THE ARKLAMISS.
THUS...REALLY NOT ANTICIPATING ANY THUNDERSTORM CLUSTERS COMING DOWN
THE PIKE FOR LATE TONIGHT INTO EARLY WEDNESDAY. TODAYS THUNDERSTORMS
COULD HAVE ENOUGH OF A COOLING INFLUENCE TO ALLOW LOW TEMPS TO DROP
INTO THE LOWER 70S IN PORTIONS OF EASTERN MS...BUT OTHERWISE STILL
ANTICIPATE STUFFY LOWS IN THE MID TO UPPER 70S.
WEDNESDAY...THE NEXT SHORT WAVE IN THE NORTHWEST FLOW PATTERN IS
AGREED ON BY MODELS TO PROBABLY NOT BE COMING IN THE REGION UNTIL
LATE IN THE AFTERNOON OR IN THE EVENING. THAT LEAVES THE PROSPECT OF
GENERALLY ONLY ISOLATED CONVECTION AROUND THE AREA AT BEST FOR MOST
OF THE DAY WITH HOT WEST TO SOUTHWEST FLOW AND A GOOD DEAL OF
SUNSHINE ALLOWING TEMPS TO SOAR IN ALL AREAS. HIGHS SHOULD RANGE
FROM 96 TO 101 WITH ENOUGH HUMIDITY TO BRING MOST LOCATIONS AT RISK
FOR MEETING HEAT ADVISORY CRITERIA. FOR THE PRESENT I HAVE ONLY
EXTENDED THE CURRENT HEAT ADVISORY FOR TODAY IN THE SOUTHWEST HALF
OF ZONES THROUGH WEDNESDAY AFTERNOON...BUT THIS MAY NEED TO BE
EXTENDED IN SPACE FOR WEDNESDAY DEPENDING ON COVERAGE OF CONVECTION
TODAY AND ULTIMATE EFFECT ON LOW TEMPS TONIGHT. CONCERNING BETTER
THUNDERSTORM POTENTIAL LATE IN THE DAY...CONSENSUS MODEL INDICATIONS
ARE THAT AN INTENSE THUNDERSTORM CLUSTER WILL PUSH ACROSS AT LEAST
NORTHERN AREAS OF THE CWA FROM LATE AFTERNOON THROUGH LATE WEDNESDAY
NIGHT. STORM PREDICTION CENTER THINKS PLACEMENT OF COMPLEX COULD BE
A BIT FURTHER SOUTH THAN THIS CONSENSUS AND HAS MOST AREAS ALONG AND
NORTH OF THE I-20 CORRIDOR IN A SLIGHT RISK OF SEVERE WEATHER FOR
THIS PERIOD. THIS SEEMS TO BE A WORST CASE OUTLOOK RIGHT NOW GIVEN
MODEL CONSENSUS BUT HAVE DEFERRED A BIT TO THEIR THINKING IN
PRODUCTS. /BB/
.LONG TERM...THURSDAY THROUGH MONDAY...NOT MUCH CHANGE IN THE
PATTERN IS EXPECTED FOR THE LATTER HALF OF THE WORK AS THE REGION
REMAINS UNDER NORTHWEST FLOW ALOFT...AND SOUTHERLY/SOUTHWESTERLY
FLOW IN THE LOW LEVELS. AS IS THE CASE UNDER THESE REGIMES WE WILL
HAVE TO MONITOR THE SEVERE CONVECTIVE CHANCES CLOSELY ON A DAY TO
DAY BASIS...MONITORING UPSTREAM CONVECTIVE DEVELOPMENT FOR POSSIBLE
PROPAGATION SOUTHEAST ACROSS THE ARKLAMISS. BEST CHANCES FOR THIS
ACTIVITY WILL REMAIN ACROSS NORTHERN PORTIONS OF THE FORECAST
AREA...WHERE HIGHEST POPS HAVE BEEN MAINTAINED. ANY THUNDERSTORM
CLUSTERS THAT PASS WILL BE CAPABLE OF STRONG TO SEVERE WIND GUSTS
AND WILL KEEP THIS RISK MENTIONED IN THE HWO/GRAPHICS.
RATHER FLAT RIDGING ACROSS THE WESTERN HALF OF THE CONUS WILL BECOME
MUCH MORE MERIDIONAL OVER THE WEEKEND AS THE RIDGE STRENGTHENS OUT
WEST...AND A POTENT S/WV AND COLD FRONT SWING ACROSS THE EASTERN
HALF OF THE COUNTRY. GFS/ECMWF CONSENSUS IS FOR THE FRONT TO
GRADUALLY MAKE ITS WAY ACROSS THE ARKLAMISS ON SUNDAY STALLING NEAR
THE GULF COAST THE FIRST PART OF NEXT WEEK. BEST RAIN CHANCES ON
SATURDAY OUT AHEAD OF THE FRONT WILL REMAIN ACROSS THE NORTHERN HALF
OF THE FA...MUCH LIKE THE REST OF THIS WEEK. RAIN CHANCES GET A
LITTLE BETTER FURTHER SOUTH ON SUNDAY AS THE FRONT ADVANCES...BUT
STILL ARE NOT GREAT AS THE BETTER FORCING FOR ASCENT AND STEEPER MID
LEVEL LAPSE RATES REMAIN FURTHER NORTH. NOT OVERLY EXCITED ABOUT THE
SEVERE POTENTIAL AT THIS POINT...BUT ITS STILL QUITE A FEW DAYS OUT.
THE CURRENT MENTION OF STRONG STORMS IN THE HWO IS MORE THAN
REASONABLE AND WILL LEAVE AS IS FOR NOW.
DRIER AIR IN WAKE OF THE FRONT LATE SUNDAY AND MONDAY WILL BE A
WELCOME CHANGE...AS WILL HIGH TEMPERATURES POSSIBLY ONLY MAKING THE
LOW 90S ACROSS NORTHERN ZONES. MAYBE...JUST MAYBE...WE'LL GET A DAY
WHERE HIGH TEMPERATURES COME IN JUST BELOW NORMAL AT COUPLE SPOTS.
I'LL BELIEVE WHEN I SEE IT.
TEMPS SEEMED TO BE HANDLED WELL BY THE GFS MOS WITH NO DRASTIC
CHANGES MADE. ONLY "SIGNIFICANT" CHANGE WAS TO HIGHS NEAR THE GOLDEN
TRIANGLE ON THURSDAY WHERE THE GFS APPEARED A BIT HIGH GIVEN THE
CHANCE FOR RAIN AND CLOUD COVER THROUGHOUT THE DAY. /BK/
&&
.AVIATION...PATCHY MVFR CONDITIONS DUE TO CEILINGS...MIST AND HAZE
LIKELY THIS MORNING THROUGH 14Z...WITH THUNDERSTORMS IN NORTHERN MS
POSSIBLE DELIVERING TEMPO IFR CONDITIONS AND HEAVY DOWNPOURS TO
GWO/GTR/CBM BEFORE THIS TIME. EXPECT THUNDERSTORMS TO BE MORE
WIDESPREAD THAN PREVIOUS DAYS THROUGHOUT TODAY ACROSS
GLH/GWO/CBM/GTR/JAN/HKS/MEI/NMM/HBG/PIB...ALTHOUGH ANY RAIN MAY
STILL BE HARD TO COME BY AT HEZ/TVR AND OTHER POINTS IN NE LA AND SW
MS. WINDS WILL MAINLY BE FROM THE SOUTHWEST...BUT TEND TO BE QUITE
VARIABLE AT TIMES DUE TO OUTFLOW BOUNDARIES COMING
THROUGH...ESPECIALLY NORTH OF I-20. OUTSIDE OF THUNDERSTORM ACTIVITY
ANTICIPATE VFR CONDITIONS TODAY WITH CLOUD CEILINGS ABOVE 3 KFT. /BB/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 97 75 98 75 / 43 16 13 25
MERIDIAN 94 74 97 74 / 63 17 19 24
VICKSBURG 99 75 100 74 / 24 14 16 23
HATTIESBURG 97 76 98 75 / 35 22 20 11
NATCHEZ 96 76 97 75 / 17 14 11 11
GREENVILLE 99 76 99 76 / 38 12 26 28
GREENWOOD 94 75 96 75 / 54 14 24 31
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR MSZ018-034-035-
040>043-047>049-053>056-059>066-072>074.
LA...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR LAZ007>009-015-016-
023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT WEDNESDAY FOR ARZ074-075.
&&
BB/BKHazardous weather outlook, Aug 9, 5:10 AM CDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 510 AM CDT TUE AUG 9 2011 MSZ019-025>033-036>039-044>046-050>052-057-058-101015- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA- KEMPER-SCOTT-NEWTON-LAUDERDALE-JASPER-CLARKE- 510 AM CDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND EASTERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY THROUGH THIS EVENING IN AN ACTIVE NORTHWEST FLOW PATTERN ALONG AND NORTH OF AN EUDORA ARKANSAS...TO JACKSON...TO QUITMAN MISSISSIPPI LINE. THE MAIN RISK WILL BE WIND GUSTS OF 50 TO 60 MPH. THE GREATEST POTENTIAL FOR STORMS...AND ASSOCIATED SEVERE WEATHER...WILL BE ACROSS NORTHEASTERN AND EAST CENTRAL MISSISSIPPI. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ACTIVE PERIOD OF THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE FROM LATE WEDNESDAY AFTERNOON THROUGH AT LEAST EARLY THURSDAY...DUE TO A TURBULENT NORTHWEST FLOW PATTERN PERSISTING. THE PRIMARY RISK WITH THESE STORMS WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS OF 50 TO 60 MPH. THE HIGHEST CHANCES FOR EXPERIENCING STORMS DURING THIS PERIOD WILL BE NORTH OF A LINE EXTENDING FROM CROSSETT ARKANSAS...TO JACKSON... TO MERIDIAN MISSISSIPPI. A FRONTAL SYSTEM WILL DIVE INTO THE REGION THIS WEEKEND HELPING SET OFF ADDITIONAL STORMS. ADEQUATE INSTABILITY SHOULD BE AVAILABLE FOR A FEW STRONG OR SEVERE STORMS AS WELL. OTHERWISE...EXPECT HOT AND HUMID CONDITIONS TO PERSIST WEDNESDAY THROUGH SATURDAY WITH DAYTIME HEAT INDEX VALUES EXCEEDING 100 DEGREES AT TIMES. HEAT ADVISORIES MAY BE NEEDED. .SPOTTER CALL TO ACTION STATEMENT... THERE IS A SLIGHT CHANCE THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED NOW THROUGH EARLY THURSDAY. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-035-040>043- 047>049-053>056-059>066-072>074-101015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN- HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 503 AM CDT TUE AUG 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY THROUGH THIS EVENING IN AN ACTIVE NORTHWEST FLOW PATTERN ALONG AND NORTH OF AN EUDORA ARKANSAS...TO JACKSON...TO QUITMAN MISSISSIPPI LINE. THE MAIN RISK WILL BE WIND GUSTS OF 50 TO 60 MPH. THE GREATEST POTENTIAL FOR STORMS...AND ASSOCIATED SEVERE WEATHER...WILL BE ACROSS NORTHEASTERN AND EAST CENTRAL MISSISSIPPI. IN ADDITION...HOT AND HUMID CONDITIONS WILL CONTINUE WITH MIDDAY TO AFTERNOON HEAT INDEX VALUES GENERALLY RANGING FROM 105 TO 110 DEGREES. A HEAT ADVISORY IS IN EFFECT FOR THESE AREAS THROUGH WEDNESDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ACTIVE PERIOD OF THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE FROM LATE WEDNESDAY AFTERNOON THROUGH AT LEAST EARLY THURSDAY...DUE TO A TURBULENT NORTHWEST FLOW PATTERN PERSISTING. THE PRIMARY RISK WITH THESE STORMS WILL BE THE POTENTIAL FOR DAMAGING WIND GUSTS OF 50 TO 60 MPH. THE HIGHEST CHANCES FOR EXPERIENCING STORMS DURING THIS PERIOD WILL BE NORTH OF A LINE EXTENDING FROM CROSSETT ARKANSAS...TO JACKSON... TO MERIDIAN MISSISSIPPI. A FRONTAL SYSTEM WILL DIVE INTO THE REGION THIS WEEKEND HELPING SET OFF ADDITIONAL STORMS. ADEQUATE INSTABILITY SHOULD BE AVAILABLE FOR A FEW STRONG OR SEVERE STORMS AS WELL. OTHERWISE...EXPECT HOT AND HUMID CONDITIONS TO PERSIST WEDNESDAY THROUGH SATURDAY WITH DAYTIME HEAT INDEX VALUES EXCEEDING 100 DEGREES AT TIMES. HEAT ADVISORIES WILL LIKELY BE NEEDED. .SPOTTER CALL TO ACTION STATEMENT... THERE IS A SLIGHT CHANCE THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED NOW THROUGH EARLY THURSDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 50
In the hours before
Special weather statement, Aug 9, 2:39 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
239 AM CDT TUE AUG 9 2011
MSZ018-090810-
BOLIVAR MS-
239 AM CDT TUE AUG 9 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 30 TO 40 MPH
WINDS WAS LOCATED FROM 23 MILES NORTH OF DEESON TO 22 MILES NORTHWEST
OF ROSEDALE AT 239 AM CDT...MOVING SOUTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THESE STORMS.
PEOPLE IN NORTHERN BOLIVAR COUNTY SHOULD MONITOR THESE STORMS
CLOSELY.
LAT...LON 3412 9065 3391 9066 3380 9102 3382 9106
3387 9108 3393 9102 3397 9110 3400 9101
3396 9098 3402 9099 3403 9090 3409 9088
3409 9092 3412 9096 3412 9095
TIME...MOT...LOC 0739Z 286DEG 18KT 3434 9075 3413 9100
3404 9133
BKSpecial weather statement, Aug 9, 5:25 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1025 AM GMT TUE AUG 9 2011
MSZ029-032-091125-
WEBSTER MS-CHOCTAW MS-
524 AM CDT TUE AUG 9 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 45 MPH WIND GUSTS WAS
LOCATED 9 MILES WEST OF EUPORA AT 525 AM CDT...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES ARE ALSO POSSIBLE WITH THIS STORM.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN CHOCTAW AND SOUTHERN WEBSTER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3364 8904 3363 8902 3356 8902 3356 8909
3340 8909 3345 8941 3346 8938 3346 8950
3364 8951
TIME...MOT...LOC 1025Z 275DEG 23KT 3355 8942
BYBThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 10:05 PM CDT | Special Weather Statement | JAN | Tallahatchie | 30 min |
| Aug 9, 2:39 AM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| Aug 9, 1:48 PM CDT | Special Weather Statement | JAN | Neshoba | 42 min |
| Aug 9, 2:05 PM CDT | Special Weather Statement | JAN | Lauderdale | 40 min |
| Aug 9, 2:42 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 31 min |
| Aug 9, 2:54 PM CDT | Special Weather Statement | JAN | Clarke | 46 min |
| Aug 9, 3:30 PM CDT | Special Weather Statement | JAN | Clarke | 30 min |
| Aug 9, 3:38 PM CDT | Special Weather Statement | JAN | Jasper | 32 min |
| Aug 9, 3:49 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 41 min |
| Aug 9, 4:49 PM CDT | Special Weather Statement | JAN | Jones | 31 min |
| Aug 9, 5:10 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 32 min |
| Aug 9, 5:41 PM CDT | Flash Flood Warning | JAN | Jasper, Jones, Smith | 2 hr |
| Aug 9, 5:44 PM CDT | Special Weather Statement | JAN | Clarke | 46 min |
| Aug 9, 5:52 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 38 min |
| Aug 9, 6:07 PM CDT | Special Weather Statement | JAN | Smith | 28 min |
Nearby
Special Weather Statements in Mississippi, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.